Nika Bellarinatasari
Bagian Mata Fakultas Kedokteran Universitas Islam Sultan Agung (UNISSULA)

Published : 2 Documents
Articles

Found 2 Documents
Search

Toxic Optic Neuropathy Due to Metanol in Dr. Sardjito Hospital (Lapen Intoxication) Case Series Kasus Neuropati Optik Toksik karena methanol di RSUD dr. Sardjito (Intoksikasi Lapen) Studi Kasus Bellarinatasari, Nika; -, Hartono
Jurnal Sains Medika Vol 3, No 2 (2011)
Publisher : Fakultas Kedokteran UNISSULA

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

Purpose: To describe three cases of toxic optic neuropathy due to methanol.Method: Case seriesResults: There were 3 cases in Dr. Sardjito Hospital. First case, a male, 28 years old, drunk three glasses oflapen about 1 week before he went to hospital. At his first time he came, his vision was no light perception(NLP) for both eyes. Then he hospitalized for a week and got 48 mg methyl prednisolone orally. After 1 month,his vision of the both eyes didn’t improve. From the sample of his drink, we found methanol 4,38% andethanol 4,91%. Second case, a male, 46 years old, drunk one glass of lapen about 4 days before he went tohospital. His vision was NLP for both eyes. Like the first case, he got the same management, and after 1month his vision still didn’t improve. From the sample of his drink, we found methanol 12,41% and ethanol3,74%. Third case, a male, 21 years old, drunk more than 3 glasses of combination of Vodka, lapen,Kratingdaeng, and beer. The visual acuity were 3/60 for the right eye and hand movement (HM) for the lefteye. Like the cases before, he got the same management, and after 1 month his vision had improved became3/60 for the right eye and 2,5/60 for the left eye. Unfortunately, we didn’t have the sample of his drink.Conclusion: Lapen is Yogyakarta home made beverage which contains with methanol. Methanol is toxicliquid that cause toxic optic neuropathy. Blindness is the most common symptom and permanent (SainsMedika, 3(2):177-184).Key words : Methanol; Blindness; Toxic optic neuropathyLatar belakang: laporan kasus ini bertujuan untuk mendeskripsikan kasus Neuropati Optik Toksik karenamethanol.Metode: Case serriesHasil: Ada 3 kasus di Rumah Sakit Dr. Sarjito. Pertama seorang laki-laki berusia 28 tahun meminum 3 gelaslapen sekitar satu minggu sebelum dia kerumahsakiit. Saat pertama datang, dia mengalami NLP (nolight perception) dikedua matanya. Kemudian dia dirawat dirumah sakit selama satu minggu dan diberikanmethyl prednisolone 48. setelah satu bulan, kedua matanya tidak membaik. Dari sampel minumannya,diketahui mengandung methanol 4.38% dan ethanol 4.91%. Kasus kedua, seorang laki-laki berusia 46tahun meminum satu gelas lapen sekitar 4 hati sebelum dia kerumahsakit mengalami NLP dikeduamatanya. Seperti kasus sebelumnya, setelah mendapatkan perawatan yang sama, penglihatannya tidakmembaik methanol 12.41% and ethanol 3.74%. Kasus ketiga seorang lakilaki 21 tahun minum lebih dari3 gelas kombinasi Vodka, Lapen, Kratingdaeng dan bir. Akuitas penglihatan nya 3/60 untuk mata kanandan HM (hand movement) untuk mata kiri. Seperti kasus sebelumnya dia mendapatkkan pengobatanyang sama dan setelah satu bulan penglihatnnya membaik menjadi 3/60 untuk mata kanan dan 2.5/60untuk mata kanan. Pada penelitian ini tidak didapatkan sampel minumannya.Kesimpulan: Lapen adalah minuman tradisional yang mengandung methanol. Methanol adalah cairanberacun yang menyebabkan toksik neuropati optik. Kebutaan adalah gejala yang paling sering dijumpaidan bersifat permanen (Sains Medika, 3(2):177-184).Kata kunci: metanol, kebutaan, Neuropati Optik Toksik
Toxic Optic Neuropathy Due to Metanol in Dr. Sardjito Hospital (Lapen Intoxication) Case Series Bellarinatasari, Nika; Hartono, Hartono
Sains Medika Vol 3, No 2 (2011): Juli-Desember 2011
Publisher : Fakultas Kedokteran; Universitas Islam Sultan Agung (UNISSULA)

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (71.575 KB) | DOI: 10.26532/sainsmed.v3i2.401

Abstract

Purpose: To describe three cases of toxic optic neuropathy due to methanol.Method: Case seriesResults: There were 3 cases in Dr. Sardjito Hospital. First case, a male, 28 years old, drunk three glasses of lapen about 1 week before he went to hospital. At his first time he came, his vision was no light perception (NLP) for both eyes. Then he hospitalized for a week and got 48 mg methyl prednisolone orally. After 1 month, his vision of the both eyes didn’t improve. From the sample of his drink, we found methanol 4,38% and ethanol 4,91%. Second case, a male, 46 years old, drunk one glass of lapen about 4 days before he went to hospital. His vision was NLP for both eyes. Like the first case, he got the same management, and after 1 month his vision still didn’t improve. From the sample of his drink, we found methanol 12,41% and ethanol 3,74%. Third case, a male, 21 years old, drunk more than 3 glasses of combination of Vodka, lapen, Kratingdaeng, and beer. The visual acuity were 3/60 for the right eye and hand movement (HM) for the left eye. Like the cases before, he got the same management, and after 1 month his vision had improved became 3/60 for the right eye and 2,5/60 for the left eye. Unfortunately, we didn’t have the sample of his drink.Conclusion: Lapen is Yogyakarta home made beverage which contains with methanol. Methanol is toxic liquid that cause toxic optic neuropathy. Blindness is the most common symptom and permanent (Sains Medika, 3(2):177-184).